# SDR 99ZZZX1159

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: D51105
- Condition: Worn
- Location: Propeller
- Part time: 1,883 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER S/N HL271 WAS RETURNED FOR VIBRATION AND COMPLIANCE OF SB'S HD-SB-61-005, 014, AND 020.  INITIAL INSPECTION REVEALED BLADE S/N 984C TO BE OUT OF ANGLE TOLERANCE.  AFTER DISASSEMBLY, INSPECTION REVEALED THE CAM FOLLOWER FORK SLOT OF THE D-5110-5 FORK, S/N S335 AS INSTALLED ON BLADE S/N 984C TO BE WORN BEYOND ALLOWABLE LIMITS.  THE FORK WAS RETIRED FROM SERVICE AND RETURNED TO HARTZELL ENGINEERING FOR EVALUATION.
